Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 221, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 9, 2014, 8:52 PM MDT for Sherman County, Wallace County, Kansas; Cheyenne County, Kit Carson County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2014, 8:52 PM MDT (02:52 UTC)
- Expired
- Jul 9, 2014, 9:45 PM MDT
- In force
- 53 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheyenne County, CO, Kit Carson County, CO, Sherman County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 50 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 4:42 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 3778 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 7:23 PM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 9, 7:23 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 723 PM MDT WED JUL 9 2014 .MESOSCALE DISCUSSION... ISSUED AT 723 PM MDT WED JUL 9 2014 UNSTABLE AND SHEARED ENVIRONMENT REMAINS IN PLACE AT THIS TIME. HRRR CONTINUES TO SHOW A LINE FILLING IN ACROSS THE REGION BUT BEGINNING TO THINK CAP MAY BE TOO STRONG TO OVERCOME OVER THE CENTRAL CWA. COMPLEX MOVING IN FROM NORTHEAST COLORADO WILL CONTINUE ITS MOVEMENT SOUTH-SOUTHEAST ACROSS EAST COLORADO AND LIKELY MAKING IT INTO WEST CENTRAL KANSAS OVER THE NEXT FEW HOURS. MAIN THREATS WITH THESE STORMS IS HAIL TO THE SIZE OF QUARTERS...DAMAGING WINDS AND NEAR ZERO VISIBILITY DUE TO BLOWING DUST WITH THE WINDS. FARTHER NORTHEAST...STORM MOVING INTO FRONTIER AND HAYS COUNTY NEBRASKA HAS BEEN PRODUCING GOLF BALL TO BASEBALL SIZE HAIL FOR THE BETTER PART OF THE PAST 2 HOURS. THIS STORM IS MOVING INTO AN ENVIRONMENT WITH 2000-2500 J/KG CAPE AND 0-6 KM BULK SHEAR OF 50+ KTS. THIS STORM IS HEADING DIRECTLY TOWARDS MCCOOK NEBRASKA AND EVENTUALLY INTO NORTHWEST KANSAS. THIS STORM SHOULD MAINTAIN ITS SUPERCELL CHARACTERISTICS FOR ANOTHER FEW HOURS BEFORE GROWING UPSCALE INTO ANOTHER MCS. MAIN SHORT-TERM THREAT IS DAMAGING WINDS AND HAIL TO THE SIZE OF BASEBALLS. SIGNIFICANT HAIL THREAT SHOULD GRADUALLY DIMINISH LATE TONIGHT...AFTER 10 PM MDT. FOR BOTH COMPLEXES OF STORMS...DEVELOPING LOW LEVEL JET SHOULD CONTINUE TO FEED THESE STORMS UNSTABLE AIR FROM THE SOUTH. SEVERE THREAT WILL LIKELY PERSIST THROUGH MIDNIGHT MDT. && .UPDATE... ISSUED AT 453 PM MDT WED JUL 9 2014 ISSUED SEVERE THUNDERSTORM WATCH 408 UNTIL MIDNIGHT MDT. WILL BE UPDATING THE GRIDS TO REFLECT LATEST THINKING FOR THUNDERSTORMS THIS EVENING. UPDATE SHOULD BE OUT WITHIN NEXT 30-45 MINUTES. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 1229 PM MDT WED JUL 9 2014 A CHANCE FOR STRONG TO SEVERE STORMS TODAY...OTHERWISE A HOT AND BREEZY DAY. UPPER LEVEL FLOW REMAINS NORTHWESTERLY AS A RIDGE OVER THE GREAT BASIN SLOWLY PROGRESSES EASTWARD INTO THE HIGH PLAINS TONIGHT. AT LOW LEVELS SOUTHERLY WINDS WILL BRING IN WARM AIR...WITH A RETURN TO THE 90S ACROSS THE REGION. TODAY...SUNNY AND BREEZY MOST OF THE DAY. SOUTHERLY WINDS WERE ALREADY GUSTING TO 30 MPH THIS MORNING AND EXPECT THE GUSTY WINDS TO CONTINUE THROUGHOUT THE AFTERNOON. WARMER TODAY...850MB TEMPS GENERALLY IN THE LOW TO MID 20S C TODAY...SUPPORTIVE OF HIGHS IN THE LOW TO MID 90S. SOME GUIDANCE ACTUALLY KEEPS HIGHS IN THE UPPER 80S...BUT THINK MOST PLACES WILL MANAGE TO HIT AT LEAST 90 TODAY. SKIES WILL REMAIN SUNNY FOR MOST OF THE DAY...HAVE SOME INCREASED CLOUD COVER ACROSS NORTHEAST COLORADO AND SOUTHWEST NEBRASKA ASSOCIATED WITH SOME SHOWERS AND STORMS THAT MOVED SOUTH THROUGH FAR WESTERN NEBRASKA EARLIER THIS MORNING AND HAVE SINCE GENERALLY DISSIPATED. STILL HAVE SOME UNCERTAINTY ABOUT INITIATION OF STORMS TODAY. SURFACE TROUGH DEVELOPMENT IN EASTERN COLORADO APPEARS ON TRACK TO POSSIBLY SERVE AS A FOCUS FOR DEVELOPMENT IN EASTERN COLORADO AND WESTERN KANSAS...ESPECIALLY AS IT TRACKS EASTWARD. MORNING GUIDANCE STILL PERSISTENT WITH A STUBBORN CAP AROUND 700MB PRODUCING 100-150 J/KG CIN THIS AFTERNOON...WHICH COULD PREVENT DEVELOPMENT WITHOUT SUFFICIENT FORCING. STILL...BESIDES THE CAP SOUNDINGS ARE FAVORABLE FOR STRONG TO SEVERE THUNDERSTORMS. MLCAPE VALUES WILL BE AROUND 1500 J/KG LATE THIS AFTERNOON. LOW AND MID-LEVEL LAPSE RATES ARE EXPECTED TO BE STEEP. WIND PROFILES ARE SUPPORTIVE OF ORGANIZED THUNDERSTORM DEVELOPMENT WITH 30 TO 40 KTS OF EFFECTIVE SHEAR AVAILABLE LATE THIS AFTERNOON. STORM MOTIONS OF LESS THAN 10 KTS COULD ALSO LEAD TO THE POSSIBILITY OF FLASH FLOODING. TONIGHT...EXPECT SCATTERED STRONG TO SEVERE THUNDERSTORMS IN SOUTHWEST NEBRASKA AND NORTHWEST KANSAS TONIGHT...WITH THE BEST CHANCE EAST OF HIGHWAY 83. AS LOW LEVEL JET DEVELOPS OVERNIGHT THIS COULD SUSTAIN DEVELOPMENT AS STORMS MOVE EASTWARD. EXPECT STORMS TO DIMINISH AFTER MIDNIGHT FOR MOST LOCATIONS. AS STORMS CLEAR OUR SKIES WILL BECOME MOSTLY CLEAR AND WINDS REMAIN LIGHT AND GENERALLY OUT OF THE SOUTH. TOMORROW...WARMER AND BREEZY. MID-LEVEL RIDGE MOVES ACROSS THE CENTRAL HIGH PLAINS WITH ANOTHER LOW/SFC TROUGH DEVELOPING IN NORTHEAST COLORADO. A NUMBER OF WEAK MID-LEVEL SHORTWAVE TROUGHS WILL MOVE ACROSS THIS RIDGE...WHICH WILL CREATE A FAVORABLE ENVIRONMENT FOR TERRAIN-BASED STORMS OFF THE CHEYENNE RIDGE AND PALMER DIVIDE. AT THIS POINT IT APPEARS THE BEST CHANCE FOR STORMS WILL REMAIN NORTH OF THE CWA...BUT CANNOT RULE OUT A FEW ISOLATED STORMS LATE IN THE DAY. CONDITIONS WILL NOT BE FAVORABLE FOR ORGANIZED SEVERE THUNDERSTORMS...WITH LITTLE CAPE /LESS THAN 500 J/KG SBCAPE/ AND AROUND 20 KTS EFFECTIVE SHEAR. 850MB TEMPS REACHING THE LOW 30S C...WHICH UNDER MOSTLY SUNNY SKIES WILL LEAD TO HIGHS IN THE MID 90S...PERHAPS NEAR 100 SOUTH OF HIGHWAY 40. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 1249 PM MDT WED JUL 9 2014 UPPER RIDGE CENTERED OVER THE SOUTHERN PLAINS WILL BE THE MAIN FEATURE THROUGH SATURDAY. WEAK DISTURBANCES COMING OUT OF NORTHERN COLORADO OVER THE TOP OF THE RIDGE WILL BRING SLIGHT TO LOW CHANCES OF MAINLY AFTERNOON/EVENING THUNDERSTORMS...BEST CHANCES IN EASTERN COLORADO AND SOUTHWEST NEBRASKA. THE RIDGE IS FORECAST TO GRADUALLY RETROGRADE THE REMAINDER OF THE LONG TERM PERIOD...TO THE CENTRAL ROCKIES SUNDAY AND MONDAY THEN REACHING THE GREAT BASIN TUESDAY AND WEDNESDAY. THIS WILL OPEN THE DOOR TO DISTURBANCES COMING DOWN FROM THE NORTHERN PLAINS IN THE NORTHWEST FLOW ALOFT SO PRECIPITATION CHANCES WILL CONTINUE. TEMPERATURES WILL START THE PERIOD ABOVE NORMAL...BUT AS THE RIDGE MOVES WEST COOLER AIR WILL BE ALLOWED TO COME SOUTH WITH TEMPERATURES GRADUALLY COOLING TO BELOW NORMAL BY THE END OF THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 543 PM MDT WED JUL 9 2014 CONFIDENCE HAS INCREASED IN THUNDERSTORMS IMPACTING EITHER TERMINAL THIS EVENING. BASED ON CURRENT RADAR/SAT TRENDS AND SHORT TERM GUIDANCE HAVE NARROWED DOWN THE WINDOW OF VCTS FOR MCK AND GLD AND INCLUDED A TEMPO GROUP FOR THE MOST LIKELY TIME THAT STORMS WILL IMPACT THE TERMINAL. STRONG WIND GUSTS AND HAIL ARE POSSIBLE. OTHERWISE SOUTH/SOUTHEAST WINDS MAY GUST FOR ANOTHER HOUR OR SO BUT AFTER SUNSET THE GUSTS SHOULD SUBSIDE. SPEEDS FROM 12-18 KNOTS SEEM LIKELY THROUGH THE EVENING WITH A SLOW DECREASE LATER TONIGHT AND A SLIGHT VEERING TO MORE SOUTH/SOUTHWEST BY MORNING AT GLD. MCK WILL REMAIN SOUTH/SOUTHEAST WITH GUSTS INCREASING LATE TOMORROW MORNING AND LASTING INTO EARLY TOMORROW EVENING. VFR CONDITIONS SHOULD PREVAIL EXCEPT FOR THE POSSIBILITY OF BRIEF REDUCTIONS IN VISIBILITY IF A STORM DIRECTLY IMPACTS EITHER TERMINAL. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && MESOSCALE...RRH UPDATE...RRH SHORT TERM...JJM LONG TERM...024 AVIATION...BRB
Hazardous weather outlook, Jul 9, 5:52 PM MDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 552 PM MDT WED JUL 9 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101315- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 552 PM MDT WED JUL 9 2014 /652 PM CDT WED JUL 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE REGION THIS EVENING INTO TONIGHT. SOME STORMS WILL BE SEVERE WITH LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS UP TO 70 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH THE REMAINDER OF THE FORECAST PERIOD. WIDESPREAD SEVERE WEATHER DURING THIS PERIOD IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED.
In the hours before
Special weather statement, Jul 9, 7:49 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
749 PM MDT WED JUL 9 2014
COZ090-091-100230-
KIT CARSON COUNTY-YUMA COUNTY-
749 PM MDT WED JUL 9 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
YUMA COUNTY IN NORTHEAST COLORADO...
AT 745 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEECHER ISLAND TO 13
MILES SOUTHEAST OF KIRK TO FLAGLER...MOVING SOUTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS. THE STRONGEST WINDS ARE ACTUALLY WELL OUT AHEAD OF THE
THUNDERSTORMS AND HAVE A HISTORY OF PRODUCING BLOWING DUST WITH
REDUCED VISIBILITIES.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3956 10316 3957 10281 3966 10281 3991 10248
4020 10246 4020 10205 3916 10206 3913 10316
TIME...MOT...LOC 0148Z 295DEG 26KT 3989 10218 3952 10237
3928 10303
ROBINSONLocal storm report, Jul 9, 8:16 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM DUST STORM 8 N BURLINGTON 39.42N 102.25W
07/09/2014 KIT CARSON CO NWS EMPLOYEE
OUTFLOW FROM THUNDESTORM CAUSING BLOWING DUST REDUCING
VISIBILITY TO NEAR ZERO.
&&
BRBSpecial weather statement, Jul 9, 8:18 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
818 PM MDT WED JUL 9 2014
KSZ013-100315-
SHERMAN-
818 PM MDT WED JUL 9 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...
STRONG THUNDERSTORMS IN KIT CARSON COUNTY HAVE PRODUCED WINDS TO 55
MPH...AND THE LEADING EDGE OF THESE WINDS IS MOVING SOUTHEAST AT 25
MPH OUT AHEAD OF THE MAIN AREA OF THUNDERSTORMS TOWARDS SHERMAN
COUNTY KANSAS. THESE WINDS HAVE A HISTORY OF PRODUCING AREAS OF
BLOWING DUST AND NEAR ZERO VISIBILITIES WHICH WILL MAKE TRAVEL
DANGEROUS.
&&
LAT...LON 3914 10205 3957 10204 3957 10139 3917 10140
3916 10139 3914 10140 3913 10187
TIME...MOT...LOC 0216Z 293DEG 21KT 3955 10210 3928 10244
ROBINSONSpecial weather statement, Jul 9, 8:30 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 830 PM MDT WED JUL 9 2014 COZ092-100300- CHEYENNE COUNTY- 830 PM MDT WED JUL 9 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO... AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF BOYERO...OR 9 MILES NORTH OF AROYA...MOVING SOUTHEAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THESE WINDS ARE ALSO CAPABLE OF PRODUCING AREAS OF BLOWING DUST WHICH COULD MAKE TRAVEL HAZARDOUS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3904 10316 3904 10286 3868 10285 3868 10317 TIME...MOT...LOC 0230Z 308DEG 15KT 3897 10313 ROBINSON
Special weather statement, Jul 9, 8:33 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
833 PM MDT WED JUL 9 2014
COZ091-100330-
KIT CARSON COUNTY-
833 PM MDT WED JUL 9 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
KANORADO TO 10 MILES SOUTH OF FLAGLER...MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS. THESE WINDS COULD ALSO PRODUCE AREAS OF BLOWING DUST
WHICH COULD SIGNIFICANTLY REDUCE VISIBILITES AND MAKE TRAVEL
HAZARDOUS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3917 10316 3957 10269 3957 10205 3905 10205
3904 10317
TIME...MOT...LOC 0232Z 270DEG 21KT 3943 10213 3915 10302
ROBINSONLocal storm report, Jul 9, 8:46 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
846 PM MDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND GST BURLINGTON 39.31N 102.27W
07/09/2014 M63 MPH KIT CARSON CO ASOS
&&
BRBThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:18 PM MDT | Special Weather Statement | GLD | Sherman | 57 min |
| Jul 9, 9:47 PM MDT | Special Weather Statement | GLD | Greeley, Wallace, Wichita | 58 min |
| Jul 9, 10:43 PM MDT | Special Weather Statement | GLD | Greeley, Wichita | 32 min |
| Jul 9, 10:55 PM MDT | Special Weather Statement | GLD | Sheridan | 35 min |
| Jul 9, 11:02 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 58 min |
| Jul 9, 11:14 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 61 min |
| Jul 9, 11:52 PM MDT | Severe Thunderstorm Warning | GLD | Decatur | 34 min |
| Jul 10, 12:08 AM MDT | Special Weather Statement | GLD | Graham, Norton | 67 min |
| Jul 9, 6:31 PM MDT | Special Weather Statement | GLD | Yuma | 29 min |
| Jul 9, 6:59 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 46 min |
| Jul 9, 7:49 PM MDT | Special Weather Statement | GLD | Kit Carson, Yuma | 41 min |
| Jul 9, 8:30 PM MDT | Special Weather Statement | GLD | Cheyenne | 30 min |
| Jul 9, 8:33 PM MDT | Special Weather Statement | GLD | Kit Carson | 57 min |
| Jul 9, 7:30 PM MDT | Special Weather Statement | GLD | Red Willow | 60 min |
| Jul 9, 10:45 PM MDT | Special Weather Statement | GLD | Hitchcock | 15 min |
| Jul 10, 12:28 AM MDT | Special Weather Statement | GLD | Red Willow | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.